Passage to the limit in an inverse problem for parabolic equations in nondivergence form with a condition of final overdetermination
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 247-253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a7,
author = {V. L. Kamynin},
title = {Passage to the limit in an inverse problem for parabolic equations in nondivergence form with a condition of final overdetermination},
journal = {Differencialʹnye uravneni\^a},
pages = {247--253},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a7/}
}
TY - JOUR AU - V. L. Kamynin TI - Passage to the limit in an inverse problem for parabolic equations in nondivergence form with a condition of final overdetermination JO - Differencialʹnye uravneniâ PY - 1992 SP - 247 EP - 253 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a7/ LA - ru ID - DE_1992_28_2_a7 ER -
%0 Journal Article %A V. L. Kamynin %T Passage to the limit in an inverse problem for parabolic equations in nondivergence form with a condition of final overdetermination %J Differencialʹnye uravneniâ %D 1992 %P 247-253 %V 28 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1992_28_2_a7/ %G ru %F DE_1992_28_2_a7
V. L. Kamynin. Passage to the limit in an inverse problem for parabolic equations in nondivergence form with a condition of final overdetermination. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 247-253. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a7/